# SDR SIMA200206703

- Difficulty date: January 24, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N604DG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON GALLEY AREA SERVICE DOOR CENTER SILL.  REMOVED CORROSION BY BLENDING OUT.  FABRICATED A REPAIR DOUBLER IAW EMB GST-0149/02 ITEM 1 AND STANDARD SRM PRACTICES.  (M)
